# SDR 95ZZZX2824

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25248433
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,147 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHEN ECU WAS TURNED ON AFTER TAKEOFF, NR 1 ENGINE DROPPED OFF LINE.  LANDED AT AIRPORT WITHOUT INCIDENT.  IPC REF:  73-20-00, FIGURE 2, ITEM NR 45.
